MathSciNet Relay Station
MathSciNet bibliographic data
MR406176 81.35 (35Q99)
Ablowitz, Mark J.; Kaup, David J.; Newell, Alan C.; Segur, Harvey Nonlinear-evolution equations of physical significance. Phys. Rev. Lett. 31 (1973), 125–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement